MAUDE Adverse Event Report: TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; SUTURE REMOVAL TRAY

TRI-STATE DE MEXICO, S. DE R.L. DE C.V MEDLINE; SUTURE REMOVAL TRAY
Catalog Number DYNDR1278
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
SUTURE REMOVAL TRAY
Manufacturer (Section D)
TRI-STATE DE MEXICO, S. DE R.L. DE C.V
calzada presidente venustiano
carranza #301
mexicali, baja california 21397
MX  21397
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25772821
Report Number3004519921-2026-00034
Device Sequence Number10645571
Product Code LRP
UDI-Device Identifier10653160355663
UDI-Public10653160355663
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDR1278
Device Lot Number2026011490
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2026
Initial Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age55 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite